Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the $ L$-homomorphisms of finite groups


Author: Michio Suzuki
Journal: Trans. Amer. Math. Soc. 70 (1951), 372-386
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9947-1951-0039718-5
MathSciNet review: 0039718
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Neutral elements in general lattices, Bull. Amer. Math. Soc. vol. 46 (1941) pp. 702-705. MR 0002846 (2:120g)
  • [2] -, Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25, New York, 1940.
  • [3] K. Iwasawa, Über die Gruppen und die Verbände ihrer Untergrupen, J. Fac. Sci. Imp. Univ. Tokyo. Sect. I, IV-3 (1941) pp. 171-199. MR 0005721 (3:193h)
  • [4] S. Sato, On groups and the lattices of subgroups, Osaka Mathematical Journal vol. 1 (1949) pp. 135-149. MR 0030952 (11:78c)
  • [5] M. Suzuki, On the lattice of subgroups of finite groups, Trans. Amer. Math. Soc. vol. 70 (1951) pp. 345-371. MR 0039717 (12:586b)
  • [6] P. M. Whitman, Groups with a cyclic group as lattice-homomorph, Ann. of Math. vol. 49 (1948) pp. 347-351. MR 0023825 (9:409g)
  • [7] H. Zassenhaus, Lehrbuch der Gruppentheorie I, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1951-0039718-5
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society